# SDR SWAA2019062534096

- Difficulty date: May 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750620
- Condition: Corroded
- Location: Bs 794-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TRACK FOUND CORRODED BETWEEN BS 794 TO 827, RBL 14.  R & R THE CARGO TRACK IAW SRM.
